# SDR M7K2008F00131

- Difficulty date: March 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: 350A25040501
- Condition: Cracked
- Location: Inlet Fairing
- Part time: 1,001 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR INSPECTION, A CRACK WAS FOUND RADIATING ACROSS THE CORNER OF THE FIRST HOLE ON THE HINGE END WITH A TOTAL SEPARATION OF THE HINGE CORNER METAL ON THE FAIRING ATTACHMENT FLANGE.  A NEW PART WAS INSTALLED IAW THE REQUIREMENTS OF AD2004-01-14 AN INSPECTION DUE AT 110 HOUR INTERVAL.  THIS IS A FAIRLY COMMON DEFECT FOR THIS PART.  SUGGEST THE NEW IMPROVED PN ASSY BE MADE IN QUANTITIES SO ALL AC MAY BE UPDATED TO THE LATEST NON AD EFFECTED PN.  THIS IS A MFG SUPPLY ISSUE THAT THE OEM REFUSES TO ADDRESS.  (K)
